Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The Poisson kernel for Drinfeld modular curves


Author: Jeremy T. Teitelbaum
Journal: J. Amer. Math. Soc. 4 (1991), 491-511
MSC: Primary 11G09; Secondary 11F85, 11R58
MathSciNet review: 1099281
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11G09, 11F85, 11R58

Retrieve articles in all journals with MSC: 11G09, 11F85, 11R58


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1099281-6
PII: S 0894-0347(1991)1099281-6
Article copyright: © Copyright 1991 American Mathematical Society